# SDR DALA2024090308652

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10974
- Aircraft time: 10,017 hours, 2,331 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Packing
- Condition: Leaking
- Location: Fan Shaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5003, DIRTY SOCK SMELL FROM VENTS ON DESCENT INTO LAX THROUGH LANDING. CORRECTIVE ACTION: FOUND #1 AND #2 ENGINE OIL WETTING FROM BACK OF SPINNER. DUE TO TYPE 2 AND 3 CORRECTIVE ACTIONS PERFORMED ECS DECONTAMINATION PER WC 2100-2003 AND A321 AMM 21-00-00-615-803-A. REPLACED FAN SHAFT COVER PACKING. AS A PRECAUTION, REPLACED RECIRC FILTERS PER A321 AMM 21-21. (LP 5905638, 5905643)
